# SDR CA050428002

- Difficulty date: April 27, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,670 hours
- Engine: Lyc O235L2C
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 15,115 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE INSPECTION REQUIREMENTS OF SEB 03-06, THE BRACKET WAS FOUND TO BE CRACKED.  ALL OTHER PARTS OF INTEREST WHILE PERFORMING THIS SB WERE SERVICEABLE.
